About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 731065, 6 pages
http://dx.doi.org/10.1155/2013/731065
Research Article

A Sum Operator Method for the Existence and Uniqueness of Positive Solutions to a System of Nonlinear Fractional Integral Equations

1School of Economic Mathematics, Southwestern University of Finance and Economics, Chengdu, Sichuan 610074, China
2School of Information and Engineering, Wenzhou Medical College, 325035, Wenzhou, Zhejiang, China

Received 29 April 2013; Revised 7 June 2013; Accepted 27 June 2013

Academic Editor: Yonghong Wu

Copyright © 2013 Jing Wu and Tunhua Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204, Elsevier Science B.V., Amsterdam, The Netherlands, 2006. View at MathSciNet
  2. Y. Cheng and G. Guozhu, “On the solution of nonlinear fractional order differential equation,” Nonlinear Analysis. Theory, Methods & Applications, vol. 63, pp. 971–976, 2005.
  3. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  4. M. Rehman and R. A. Khan, “Existence and uniqueness of solutions for multi-point boundary value problems for fractional differential equations,” Applied Mathematics Letters, vol. 23, no. 9, pp. 1038–1044, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. X. Zhang, L. Liu, and Y. Wu, “Multiple positive solutions of a singular fractional differential equation with negatively perturbed term,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 1263–1274, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. A. H. Salem, “On the fractional order m-point boundary value problem in reflexive Banach spaces and weak topologies,” Journal of Computational and Applied Mathematics, vol. 224, no. 2, pp. 565–572, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  7. W. Jiang, “The existence of solutions to boundary value problems of fractional differential equations at resonance,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 5, pp. 1987–1994, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. X. Zhang, L. Liu, and Y. Wu, “Existence results for multiple positive solutions of nonlinear higher order perturbed fractional differential equations with derivatives,” Applied Mathematics and Computation, vol. 219, no. 4, pp. 1420–1433, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  9. C. S. Goodrich, “Positive solutions to boundary value problems with nonlinear boundary conditions,” Nonlinear Analysis. Theory, Methods & Applications, vol. 75, no. 1, pp. 417–432, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. B. Ahmad and J. J. Nieto, “Existence results for higher order fractional differential inclusions with nonlocal boundary conditions,” Nonlinear Studies, vol. 17, no. 2, pp. 131–138, 2010. View at Zentralblatt MATH · View at MathSciNet
  11. C. S. Goodrich, “Existence and uniqueness of solutions to a fractional difference equation with nonlocal conditions,” Computers & Mathematics with Applications, vol. 61, no. 2, pp. 191–202, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. X. Zhang, L. Liu, and Y. Wu, “The uniqueness of positive solution for a singular fractional differential system involving derivatives,” Communications in Nonlinear Science and Numerical Simulation, vol. 18, pp. 1400–1409, 2013.
  13. X. Zhang and Y. Han, “Existence and uniqueness of positive solutions for higher order nonlocal fractional differential equations,” Applied Mathematics Letters, vol. 25, no. 3, pp. 555–560, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. X. Zhang, L. Liu, Y. Wu, and Y. Lu, “The iterative solutions of nonlinear fractional differential equations,” Applied Mathematics and Computation, vol. 219, no. 9, pp. 4680–4691, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  15. X. Zhang, L. Liu, B. Wiwatanapataphee, and Y. Wu, “Positive solutions of eigenvalue problems for a class of fractional differential equations with derivatives,” Abstract and Applied Analysis, vol. 2012, Article ID 512127, 16 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. X. Zhang, L. Liu, and Y. Wu, “The eigenvalue problem for a singular higher order fractional differential equation involving fractional derivatives,” Applied Mathematics and Computation, vol. 218, no. 17, pp. 8526–8536, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. H. A. H. Salem, “On the existence of continuous solutions for a singular system of non-linear fractional differential equations,” Applied Mathematics and Computation, vol. 198, no. 1, pp. 445–452, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. W. Mydlarczyk, “The existence of nontrivial solutions of Volterra equations,” Mathematica Scandinavica, vol. 68, no. 1, pp. 83–88, 1991. View at Zentralblatt MATH · View at MathSciNet
  19. W. Mydlarczyk, “A nonlinear Abel equation on the whole line,” Nonlinear Analysis. Theory, Methods & Applications, vol. 45, no. 3, pp. 273–279, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. C. Zhai and D. R. Anderson, “A sum operator equation and applications to nonlinear elastic beam equations and Lane-Emden-Fowler equations,” Journal of Mathematical Analysis and Applications, vol. 375, no. 2, pp. 388–400, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet